X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (12) 12
statistics & probability (6) 6
mathematics - probability (4) 4
probability theory and stochastic processes (4) 4
economic theory (3) 3
mathematics, applied (3) 3
matrices (3) 3
products (3) 3
renewal theory (3) 3
statistics for business/economics/mathematical finance/insurance (3) 3
22e30 (2) 2
[ math.math-pr ] mathematics [math]/probability [math.pr] (2) 2
abstract harmonic analysis (2) 2
analysis (2) 2
convex and discrete geometry (2) 2
differential geometry (2) 2
dynamical systems and ergodic theory (2) 2
economic theory/quantitative economics/mathematical methods (2) 2
economics (2) 2
fixed-points (2) 2
fourier analysis (2) 2
functional analysis (2) 2
general (2) 2
global analysis and analysis on manifolds (2) 2
markov processes (2) 2
probabilities (2) 2
probability (2) 2
random difference-equations (2) 2
random matrices (2) 2
random variables (2) 2
statistics (2) 2
stochastic models (2) 2
stochastic processes (2) 2
universities and colleges (2) 2
22e25 (1) 1
31b25 (1) 1
32m15 (1) 1
35j25 (1) 1
43a80 (1) 1
58j32 (1) 1
60b15 (1) 1
60e07 (1) 1
60f05 (1) 1
60f05 60j05, 60e07 (1) 1
60h25 (1) 1
60j05 (1) 1
60j10 (1) 1
60j60 (1) 1
60k05 (1) 1
[math.math-pr]mathematics [math]/probability [math.pr] (1) 1
abweichung (1) 1
analogies (1) 1
applied (1) 1
asymptotic behaviour (1) 1
average linear density (1) 1
ball (1) 1
behavior (1) 1
bergman laplacian (1) 1
boundary regularity (1) 1
branching (1) 1
branching processes (1) 1
branching processes in random environment (1) 1
branching random-walk (1) 1
breiman's result (1) 1
central-limit-theorem (1) 1
comportamiento asintótico (1) 1
convergence (1) 1
coordinate systems (1) 1
damek-ricci spaces (1) 1
degenerate elliptic-operators (1) 1
dirichlet problem (1) 1
distribution (probability theory (1) 1
distribution functions (1) 1
distributions (1) 1
eigenfunctions (1) 1
eigenvalues (1) 1
electronic books (1) 1
elliptic-operators (1) 1
entire solutions (1) 1
equation (1) 1
equations (1) 1
error analysis (1) 1
errors (1) 1
estimation of moments (1) 1
extinction (1) 1
extremal behavior (1) 1
festkommarechnung (1) 1
fixed points (1) 1
frequency distribution (1) 1
función armónica (1) 1
general theory (1) 1
geometry (1) 1
grants (1) 1
harmonic $$na$$ n a group (1) 1
harnack-type inequality (1) 1
heat semigroup (1) 1
heisenberg group (1) 1
hua-harmonic functions (1) 1
images (1) 1
invariant (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2016, Springer series in operations research and financial engineering, ISBN 3319296787, xv, 320 pages
Book
2016, Springer Series in Operations Research and Financial Engineering, ISBN 3319296787
In this monograph the authors give a systematic approach to the probabilistic properties of the fixed point equation X=AX+B. A probabilistic study of the... 
Economic theory | Mathematics | Statistics | Probabilities
Web Resource
The Journal of Geometric Analysis, ISSN 1050-6926, 7/2016, Volume 26, Issue 3, pp. 1913 - 1924
We characterize some $$L^p$$ L p -type eigenfunctions of the Laplace–Beltrami operator on harmonic $$NA$$ N A groups corresponding to the eigenvalue $$(\rho... 
Abstract Harmonic Analysis | Fourier Analysis | Harmonic $$NA$$ N A group | Convex and Discrete Geometry | Primary 43A85 | Global Analysis and Analysis on Manifolds | Secondary 22E25 | Eigenfunctions | Mathematics | Differential Geometry | Dynamical Systems and Ergodic Theory | Poisson transform
Journal Article
FORUM MATHEMATICUM, ISSN 0933-7741, 07/2019, Volume 31, Issue 4, pp. 1007 - 1026
Let L be the Laplace operator on R-d, d >= 3, or the Laplace-Beltrami operator on the harmonic NA group (in particular, on a rank one noncompact symmetric... 
MATHEMATICS | MATHEMATICS, APPLIED | large solutions | EQUATIONS | entire solutions | Sublinear elliptic problems | Damek-Ricci spaces | Harnack-type inequality | radiality
Journal Article
ELECTRONIC COMMUNICATIONS IN PROBABILITY, ISSN 1083-589X, 2019, Volume 24
We consider a supercritical branching process Z(n) in a stationary and ergodic random environment xi = (xi(n))(n >= 0). Due to the martingale convergence... 
branching processes in random environment | martingale limit | STATISTICS & PROBABILITY | EXTINCTION | branching processes
Journal Article
Journal of Applied Probability, ISSN 0021-9002, 1/2014, Volume 51A, Issue A, pp. 229 - 248
Regular variation of distributional tails is known to be preserved by various linear transformations of some random structures. An inverse problem for regular... 
Quadrants | Inverse problems | PART 6: HEAVY TAILS | Average linear density | Coordinate systems | Scalars | Matrices | Mathematical vectors | Research grants | Random variables | Grants | Linear process | Breiman's result | Random matrix | Regular variation | Inverse problem | random matrix | inverse problem | STATISTICS & PROBABILITY | linear process
Journal Article
Communications in Partial Differential Equations, ISSN 0360-5302, 10/2006, Volume 31, Issue 10, pp. 1547 - 1589
On a Lie group S = NA, that is a split extension of a nilpotent Lie group N by a one-parameter group of automorphisms A, a probability measure μ is considered... 
22E25 | 31B25 | Invariant measure | 60J60 | Subelliptic operator | 22E30 | Heat semigroup | Nilpotent Lie group | 43A80 | MATHEMATICS | DEGENERATE ELLIPTIC-OPERATORS | MATHEMATICS, APPLIED | heat semigroup | nilpotent Lie group | NEGATIVE CURVATURE | PRODUCTS | invariant measure | MANIFOLDS | subelliptic operator
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 11/2014, Volume 20, Issue 11, pp. 1523 - 1567
Let Z be a random variable with values in a proper closed convex cone , A a random endomorphism of C and N a random integer. We assume that Z, A, N are... 
products of random matrices | renewal theorem | asymptotic behaviour | fixed points | Mandelbrot's cascade | MATHEMATICS, APPLIED | LAW | RANDOM DIFFERENCE-EQUATIONS | RENEWAL THEORY | RANDOM MATRICES | PRODUCTS | THEOREMS | SMOOTHING TRANSFORM | FIXED-POINTS | BRANCHING RANDOM-WALK | Reproduction | Law | Maps | Mathematical analysis | Images | Eigenvalues | Transformations | Random variables
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 06/2013, Volume 123, Issue 6, pp. 1947 - 1986
Let be a fixed integer and a random element of . We consider solutions of multivariate smoothing transforms, i.e. random variables satisfying where denotes... 
Branching | Renewal theory | General theory | Distributions | TREES | MARKOV-CHAINS | LIMIT-THEOREM | STATISTICS & PROBABILITY | VARIANCE | RECURSIVE ALGORITHMS | FIXED-POINTS | Mathematics - Probability
Journal Article
Probability Theory and Related Fields, ISSN 0178-8051, 2009, Volume 145, Issue 4, pp. 385 - 420
We consider a stochastic recursion Xn+1 = Mn+1Xn + Q(n+1), (n is an element of N), where (Q(n), M-n) are i.i.d. random variables such that Qn are translations,... 
60J10 | 60K05 | STATISTICS & PROBABILITY | PRODUCTS | MATRICES | BEHAVIOR | Analysis | Universities and colleges | Probability | Mathematics
Journal Article
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, ISSN 0304-4149, 04/2015, Volume 125, Issue 4, pp. 1688 - 1713
We show that for every positive p, the L-p-norm of linear combinations (with scalar or vector coefficients) of products of i.i.d. random variables, whose... 
Stochastic difference equation | THIN TAILS | MATRICES | REPRESENTATION | Riesz product | RANDOM DIFFERENCE-EQUATIONS | RENEWAL THEORY | STATISTICS & PROBABILITY | Product of independent random variables | PERPETUITIES | Estimation of moments | Perpetuity | Mathematics - Probability
Journal Article
Potential Analysis, ISSN 0926-2601, 4/2013, Volume 38, Issue 3, pp. 683 - 697
Given a sequence (M n , Q n ) n ≥ 1 of i.i.d. random variables with generic copy (M, Q) ∈ GL(d, ℝ) ×ℝ d , we consider the random difference equation (RDE) $$... 
Primary 60F05 | Weak limit theorems | Stable laws | Probability Theory and Stochastic Processes | Random difference equations | Mathematics | Stochastic recursions | Geometry | Potential Theory | Functional Analysis | Secondary 60J05 | Multivariate regular variation | 60E07 | 60H25 | MATHEMATICS | ITERATED RANDOM FUNCTIONS | TAIL | EXTREMAL BEHAVIOR | EQUATION | CENTRAL-LIMIT-THEOREM | Mathematics - Probability
Journal Article
07/2016, 1st ed. 2016, Springer series in operations research and financial engineering, ISBN 3319296787, 325
In this monograph the authors give a systematic approach to the probabilistic properties of the fixed point equation X=AX+B. A probabilistic study of the... 
Economics | Stochastic processes | Economic theory | Probability Theory and Stochastic Processes | Mathematics | Statistics for Business/Economics/Mathematical Finance/Insurance | Economic Theory/Quantitative Economics/Mathematical Methods | Stochastic models
eBook
Revista Matematica Iberoamericana, ISSN 0213-2230, 2001, Volume 17, Issue 2, pp. 257 - 293
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 9/2004, Volume 14, Issue 3, pp. 457 - 486
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.